# SDR DALA2025061604546

- Difficulty date: June 15, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N509DT
- Make and model: Airbus A321-271NX
- Aircraft serial: 10958
- Aircraft time: 11,552 hours, 2,808 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Condition: Faulted
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB, DUE TO A FOB/FUEL USED DISAGREE MESSAGE.  REPLACED FQIC.
